Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 33, NWS St. Louis, MO

April 24, 20106 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2010, 3:31 PM CDT for 6 counties in Missouri. It was in force for 44 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 3:31 PM CDT (20:31 UTC)
Expired
Apr 24, 2010, 4:15 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, MO, Jefferson County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 3:45 PM CDTHAIL 0.25Lonedell, MOACCOMPANYING TORRENTIAL RAIN AND GUSTY WINDS ...
Apr 24, 3:50 PM CDTHAIL 0.5Dittmer, MO
Apr 24, 3:51 PM CDTTSTM WND GST 68Dittmer, MO
Apr 24, 3:51 PM CDTHAIL 0.7Dittmer, MO
Apr 24, 3:55 PM CDTTSTM WND DMGCedar Hill, MOLIMBS DOWN ONE INCH IN DIAMETER
Apr 24, 3:55 PM CDTHAIL 0.75Cedar Hill, MOLIMBS DOWN ONE INCH IN DIAMETER
Apr 24, 4:07 PM CDTHAIL 0.5House Springs, MOHAIL BEGAN AT 404 PM AND CONTINUES. GUSTY WINDS BLEW ENTRY DOOR TO HOUSE OPEN.
Apr 24, 4:08 PM CDTHAIL 0.25Byrnes Mill, MOON HIGHWAY 30.
Apr 24, 4:14 PM CDTHAIL 0.75High Ridge, MOON HWY 30 AND DILLION RD. HAIL BRIEF...LASTED 30 SECONDS. GUSTY HIGH WINDS NO DAMAGE REPORTED.
Apr 24, 4:15 PM CDTHAIL 14 Sw Arnold, MOHAIL BEGAN AT 415 PM AND LASTED A FEW MINUTES
Apr 24, 4:16 PM CDTHAIL 0.25High Ridge, MOWINDS ESTIMATED AT 30 TO 40 MPH.
Apr 24, 4:19 PM CDTTSTM WND GST 553 Sw Festus, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:31 AM CDTTornado Watch PDSSPC8 hr
Apr 24, 3:20 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS53 KLSX 242031
SVRLSX
MOC071-099-186-187-189-221-242115-
/O.NEW.KLSX.SV.W.0033.100424T2031Z-100424T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 415 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTHEAST OF GERALD TO 7 MILES NORTHEAST OF SULLIVAN
  TO 7 MILES WEST OF RICHWOODS TO 8 MILES WEST OF OLD MINES TO 9
  MILES SOUTHWEST OF POTOSI...AND MOVING EAST AT 35 MPH. PENNY SIZE
  HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  POTOSI...ST. CLAIR...UNION...LEADWOOD...DE SOTO...BONNE TERRE...
  DESLOGE...VILLA RIDGE...HILLSBORO...CEDAR HILL...GRAY SUMMIT...
  PACIFIC...FESTUS...BYRNES MILL...CRYSTAL CITY...ANTONIA...
  HERCULANEUM...PEVELY...EUREKA AND HIGH RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWEST ILLINOIS AND SOUTHEASTERN MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3807 9100 3820 9110 3837 9135 3862 9061
      3843 9040 3833 9037 3829 9037 3822 9036
      3818 9033 3817 9029 3798 9018 3774 9096
TIME...MOT...LOC 2031Z 250DEG 31KT 3837 9119 3830 9101
          3815 9089 3804 9085 3787 9084
WIND...HAIL 60MPH 0.75IN

$$

GKS
1 follow-up statement
004 
WWUS53 KLSX 242047
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT SAT APR 24 2010

MOC071-099-186-187-189-221-242115-
/O.CON.KLSX.SV.W.0033.000000T0000Z-100424T2115Z/
ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-JEFFERSON MO-
FRANKLIN MO-ST. LOUIS MO-
347 PM CDT SAT APR 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS...SOUTHERN FRANKLIN...JEFFERSON...WASHINGTON...NORTHWESTERN
STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 415 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM UNION TO LONEDELL TO 6 MILES EAST OF RICHWOODS TO OLD MINES TO
POTOSI...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  LEADWOOD...VILLA RIDGE...HILLSBORO...DE SOTO...BONNE TERRE...
  DESLOGE...CEDAR HILL...GRAY SUMMIT...PACIFIC...EUREKA...PEVELY...
  ANTONIA...FESTUS...HERCULANEUM...BYRNES MILL...CRYSTAL CITY...
  BARNHART...HIGH RIDGE...WILDWOOD AND MURPHY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3807 9100 3820 9110 3837 9135 3862 9061
      3843 9040 3833 9037 3829 9037 3822 9036
      3818 9033 3817 9029 3798 9018 3774 9096
TIME...MOT...LOC 2047Z 250DEG 31KT 3845 9097 3835 9084
          3821 9069 3809 9069 3792 9072
WIND...HAIL 60MPH 0.75IN

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:37 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 24, 12:37 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT SAT APR 24 2010

.UPDATE...
/645 AM CDT SAT APR 24 2010/

MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT.
NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT
INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS
DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY
MORE STABLE AIR.

NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT
RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO
THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE
WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE
MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY
ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT.

TES
&&

.DISCUSSION...
/440 AM CDT SAT APR 24 2010/

CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE
NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS
RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON
THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR
LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH
THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND
DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE
SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND
POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW
WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS
FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING
THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT
IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY
LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD
WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE
FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2
INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU.

ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE
WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS
EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH
DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE
SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS
POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE
TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING
LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL
LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY
NEED FOR WIND HEADLINES.

OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA
THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A
RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE.
ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END
THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG
SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS
MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS
CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND
SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR
RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND
MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE
ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW
THE TRANSLATIONAL SPEED.

TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE
60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH
BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL
THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL
TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS.

TES
&&

.AVIATION...
/1237 PM CDT SAT APR 24 2010/

RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO
THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO
TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN
DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET
A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY...
WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN
A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND
RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER
OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END
IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR
CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE
WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS
VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND
KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR
KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM
THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND
INCREASE.

SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF
SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1250 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS
EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE
LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.  FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO
THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 7:48 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
Apr 23, 8:11 PM CDTTornado WarningLSXLincoln, Pike49 min
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more14 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:03 PM CDTTornado WarningLSXSaint Charles57 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 5:51 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren24 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.